# SDR 96UAL900703

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 9198M38GO7
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SECOND STAGE HIGH PRESSURE TURBINE BLADE DAMAGED BEYOND LIMITS.  *S/D*  ONE HPT 2ND STAGE BLADE WAS SEPARATED ALONG A LINE PARALLEL TO THE BLADE CHORD AND APPROXIMATELY 1.5 INCHES OUTBOARD OF THE BLADE PLATFORM.  PRIME CAUSE OF FAILURE WAS INTERNAL OXIDATION RESULTING IN FATIGUE FAILURE.
